On the smoothness of solutions of some superlinear elliptic
Doklady Akademii Nauk, Tome 327 (1992) no. 3, pp. 299-302
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_327_3_a1,
author = {S. I. Pokhozhaev},
title = {On the smoothness of solutions of some superlinear elliptic},
journal = {Doklady Akademii Nauk},
pages = {299--302},
year = {1992},
volume = {327},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_327_3_a1/}
}
S. I. Pokhozhaev. On the smoothness of solutions of some superlinear elliptic. Doklady Akademii Nauk, Tome 327 (1992) no. 3, pp. 299-302. http://geodesic.mathdoc.fr/item/DAN_1992_327_3_a1/